Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from diabetes, mosquito bites on legs, redness. Any ointment to cure?

Good morning, I ve been diagnosed with diabetics type II. I take the medication and am doing fine. My problem are the spots on my legs. I just got bit by several mosquitoes and the spots are red and not going away. Is there any cream I can use being a diabetic that will take these spots away. Seems forever to heal even if I hit my leg. Please advise. Thanks so very much.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi Pam,

Are the red spots tender? If so then may be you still have some patches of inflammation from the mosquito bites. In that case apply antibiotic containing cream or gel. You might get OTC cream of neosporin or mupirocin to apply on those spots. Secondly make sure your blood sugar is really under control and does not increase thisproblem of inflamed skin spots. If you feel the spots are no more tender/ raised above the normal skin surface/not having dischange/ itching, and you blood glucose levels are just fine then you can just try applying coconut oil based creams or gels which will help the spots disappear faster. I hope these things help you. Good luck.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor